# SDR ASAA2025101361578

- Difficulty date: October 13, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 16,234 hours, 4,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Part number: 8210579002
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOCATED IN THE CENTER AISLE MID CABIN IS MISSING THE BACKING PLATE. GROUNDED - YES. INSTALLED MISSING BACKING ON EXIT SIGN LOCATED IN THE CENTER AISLE MID CABIN REF IPC 33-51-01-88B THIS CLEARS INT.
